Dufour, Ch. (1950) Étude théorique de couches quintuples du type Ag—F 2Mg—Ag—F2Mg—Ag. Journal de Physique et le Radium, 11 (7). 413-417 doi:10.1051/jphysrad:01950001107041300
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Étude théorique de couches quintuples du type Ag—F 2Mg—Ag—F2Mg—Ag | ||
Journal | Journal de Physique et le Radium | ||
Authors | Dufour, Ch. | Author | |
Year | 1950 | Volume | 11 |
Issue | 7 | ||
Publisher | EDP Sciences | ||
DOI | doi:10.1051/jphysrad:01950001107041300 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7883452 | Long-form Identifier | mindat:1:5:7883452:5 |
GUID | 0 | ||
Full Reference | Dufour, Ch. (1950) Étude théorique de couches quintuples du type Ag—F 2Mg—Ag—F2Mg—Ag. Journal de Physique et le Radium, 11 (7). 413-417 doi:10.1051/jphysrad:01950001107041300 | ||
Plain Text | Dufour, Ch. (1950) Étude théorique de couches quintuples du type Ag—F 2Mg—Ag—F2Mg—Ag. Journal de Physique et le Radium, 11 (7). 413-417 doi:10.1051/jphysrad:01950001107041300 | ||
In | (1950) Journal de Physique et le Radium Vol. 11 (7) EDP Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |